Aa
Aa
A
A
A
Close
Avatar universal

Why am I covered in whiteheads after finishing my Isotretinoin (Accutane) course?

I have just finished my 2nd course of Isotretinoin after being on 20 mg 5 days a week for just over a year. I thought my acne would finally be cured for life, or at least not covered in spots again, and now after being off it for about a month my skin is covered in Little whiteheads that will not go and has been like this for a few weeks, worst on my nose. This did not happen to my skin after I finished my 1st course, my flare up didn’t happen for about 4/5 months. Any help?
0 Responses
Have an Answer?

You are reading content posted in the Acne Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions